# SDR UALA2012012600553

- Difficulty date: January 25, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 52,042 hours, 6,282 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS FUEL RUNNING OUT OF BOTTOM OF COWL DURING ENG LEAK CHECK RUN.  FWD INBD 2 1-8TH INCH LINE ON FUEL OIL COOLER WAS LOOSE.  TIGHTENED LINE, NEEDS LEAK CHECK.  ACCOMPLISHED LEAK CHECK.
